Massachusetts, 2007Damaging Wind in Massachusetts, June 21, 2007
June 21, 2007 · NWS ALY · 1 event in 1 county or zone
A strong cold front moved through east central New York and western New England during Thursday afternoon on June 21st, accompanied by numerous thunderstorms, some of which were locally severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved through east central New York and western New England during Thursday afternoon on June 21st, accompanied by numerous thunderstorms, some of which were locally severe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 21, 2:02 PM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 21, 2:02 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EDT THU JUN 21 2007
.SYNOPSIS...
A COLD FRONT...ALONG WITH SHOWERS AND THUNDERSTORMS...
WILL PASS FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS EVENING.
THE ASSOCIATED UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN OVER
OUR REGION FOR FRIDAY...CONTINUING THE THREAT OF SCATTERED SHOWERS
AND THUNDERSTORMS. A COOL AREA OF HIGH PRESSURE WILL MOVE ACROSS THE
REGION FOR SATURDAY...BEFORE ANOTHER WEAK COLD FRONT BRINGS A
RENEWED CHANCE OF SHOWERS AND THUNDERSTORMS FOR SUNDAY. EARLY NEXT
WEEK...A WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION...ALLOWING
WARMER TEMPERATURES TO RETURN BY THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
PSEUDO WARM FRONT WAS PROGRESSING THROUGH THE CAPITAL DISTRICT
EARLY THIS AFTERNOON WITH SOME ELEVATED SHOWERS/THUNDERSTORMS.
FURTHER UPSTREAM IS A RATHER PRONOUNCED COLD FRONT PROGRESSING
ACROSS ONTARIO WITH SATELLITE DERIVED 300MB WINDS NEAR 100KTS
COMING ACROSS THIS FRONT. HOURLY MESOSCALE ANALYSIS WINDOW FROM
SPC AND LOCAL MSAS/LAPS DATA DO SUPPORT MUCAPES BETWEEN 1000-1500
J/KG WITH LI/S -4C TO -8C. EFFECTIVE BULK SHEAR WAS BETWEEN
40-50KTS SO IT SEEMS THIS IN AN ENVIRONMENT OF LOW CAPE AND HIGH
SHEAR. USUALLY THIS RESULTS IN FAST MOVING SEGMENTS WITH POTENTIAL
FOR SUPERCELL STRUCTURES...SPLITTING CELLS...LENDING TO HAIL AND
WIND DAMAGE. MAGLENTA EQUATION SUPPORTS MAJOR SEVERE WHICH SUPPORTS
THE LATEST THOUGHTS FROM SPC REGARDING SWOMCD #1235. LATEST RUC
FORECAST BRINGS THIS COLD FRONT INTO THE WESTERN PORTIONS OF THE
CWA 20-21Z...THEN EXITS THE EASTERN COUNTIES BETWEEN 00-01Z. SO
WILL CONTINUE TO HIGHLIGHT THE SEVERE POTENTIAL AND COLLABORATE
WITH SPC FOR A POTENTIAL WATCH.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
COLD ADVECTION AND STRONG NORTHWEST FLOW REGIME BECOMES THE MAIN
FORECAST ISSUE THROUGH FRIDAY NIGHT. ANOTHER SHORT WAVE PROGGED TO
DIVE SOUTHEAST FRIDAY AFTERNOON COULD PRODUCE ANOTHER ROUND OF
SCATTERED SHOWERS AND THUNDERSTORMS...WITH THE HIGHER
PROBABILITIES ACROSS THE HIGHER ELEVATIONS ALONG AND NORTH OF THE
MOHAWK VALLEY. WITH WET BULB ZERO HEIGHTS RATHER LOW FOR THIS TIME
OF THE YEAR...AVERAGING AROUND 4000 FEET...AND COLDER 500MB TEMPS
JUST TO THE NORTHEAST OF ALBANY WHICH COINCIDES WITH THE HEALTHIER
LAPSE RATES...HAIL BECOMES A CONCERN WITH ANY CONVECTION THAT
DEVELOPS. WITH THE UNSEASONABLY COOLER AIR MASS ADVECTING INTO THE
REGION...HIGH TEMPERATURES WILL BE RATHER COOL WITH HIGHS A GOOD
5-10 DEGREES BELOW NORMAL.
ANY RESIDUAL CONVECTION FRIDAY EVENING WILL QUICKLY SUBSIDE BY
SUNSET WITH A CLEARING TREND EXPECTED TO THE SKY COVER. THIS WILL
SET THE STAGE FOR A CHILLY NIGHT ACROSS THE REGION WITH SOME FROST
EXPECTED IN THE HIGHER ELEVATIONS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE START TO THIS WEEKEND WILL BE RATHER CHILLY WITH THIS
NORTHWEST FLOW REGIME WITH ANOTHER FAST MOVING COLD FRONT EXPECTED
TO ARRIVE ON SUNDAY. THEN A RATHER STRONG BAROCLINIC FRONT SETS UP
ACROSS THE WESTERN AND SOUTHERN PORTIONS OF THE STATE WITH THE
WARM FRONT LIFTING NORTHEAST EARLY NEXT WEEK. WITH SEVERAL
CONVECTIVE ELEMENTS IN THE MODEL FIELDS...IT SEEMS WE ARE SETTING
THE STAGE FOR MCS DEVELOPMENT THAT COULD IMPACT THE REGION THROUGH
MOST OF NEXT WEEK. SO THE CHANCE FOR CONVECTION REMAINS IN THE
FORECAST/GRIDS AT THIS TIME.
&&
AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS HAVE ALREADY MOVED
ACROSS OUR TERMINALS. WHILE NOT LOOKING ALL THAT IMPRESSIVE ON RADAR
OR SATELLITE UPSTREAM AT THE MOMENT...SEVERE PARAMETERS MIGHT BE
COMING TOGETHER TO WARRANT A SEVERE THUNDERSTORM WATCH LATER ON. AS
OF THIS WRITING...NOTHING HAS BEEN ISSUED QUITE YET.
WE STILL FEEL THAT ANY STORMS THAT DO DEVELOP...WOULD BE SCATTERED
TO WIDELY SCATTERED AND THEREFORE STILL NOTHING MORE THAN THE
CB/SHRA IN THE TAF. BEST BE ADVISED KEEP IN TUNE WITH THE AVIATION
WEATHER SECTION FOR QUICK UPDATES AND CHANGES IN OUR THINKING.
AFTER THE DISTURBANCE CLEARS LATER THIS EVENING...A GUSTY NW WIND
WILL KICK UP AVERAGING AROUND 12 KTS...GUSTING TO 20 BEFORE BACKING
OFF LATER OVERNIGHT. WE THINK ENOUGH OF A BREEZE WILL PERSIST TO
PRECLUDE THE FORMATION OF ANY FOG SO VFR ALL THE WAY.
GUSTY WINDS WILL PICK UP AGAIN SHORTLY AFTER SUNRISE ON FRIDAY ALONG
WITH THE FORMATION OF STRATO-CU UNDERNEATH OF COLD POOL OF AIR.
ANOTHER DISTURBANCE COULD TRIGGER MORE ISOLATED SHOWERS AND STORMS
BUT CERTAINLY NOT ENOUGH TO PLACE IN TAFS RIGHT NOW.
OUTLOOK...
SAT...VFR. ISOLD SHRA AT NIGHT.
SUN...VFR. SCT SHRA/TSRA POSSIBLE.
MON...VFR. ISOLD SHRA/TSRA POSSIBLE.
TUE...VFR.
&&
.FIRE WEATHER...
WIDELY SCATTERED SHOWERS AND STORMS ARE EXPECTED THROUGH EARLY
EVENING...WITH SOME OF THESE CAPABLE OF PRODUCING SMALL HAIL AND
STRONG GUSTY WIND. THE ACTIVITY WILL DIMINISH AFTER DARK AND THEN WE
WILL BE LEFT WITH A RATHER BREEZY NIGHT. A WEST TO NORTHWEST WIND
WILL INCREASE TO 10 TO 20 MPH. WE EXPECT MOST PLACES TO HOLD ONTO A
BREEZE ALL NIGHT LONG...AT LEAST 5 TO 10 MPH. THIS SHOULD PREVENT
THE FORMATION OF MOST DEW DESPITE NEARLY FULL RECOVERY RATES OF RH
80 TO 90 PERCENT.
A GUSTY BREEZY DAY IS ON TAP FOR FRIDAY WITH SUN AND CLOUDS MIXED
AND THE OUTSIDE CHANCE FOR A ROGUE SHOWER OR STORM DURING THE
AFTERNOON. A NORTHWEST WIND WILL AVERAGE 15 TO 25 MPH...WITH GUSTS
TO OVER 30 MPH POSSIBLE.
A CLEAR TO PARTY CLOUDY AND CHILLY NIGHT IS EXPECTED FRIDAY NIGHT
WITH THE WIND DIMINISHING TO LIGHT LATE. SOME LIGHT DEW IS EXPECTED
AS RECOVERY RATES APPROACH 100 PERCENT.
DRY WEATHER ON SATURDAY...CHANCES FOR SHOWERS AGAIN LATE SUNDAY AS
ANOTHER COLD FRONT HEADS OUR WAY.
&&
.HYDROLOGY...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
AFTERNOON AND EVENING...WITH BEST COVERAGE ACROSS NORTHERN BASINS.
HOWEVER...LIMITED MOISTURE AVAILABILITY...AND FAST MOVEMENT OF ANY
PRECIPITATION CORES SHOULD LIMIT RAINFALL AMOUNTS TO BETWEEN 0.10
AND 0.25...WITH PERHAPS AN ISOLATED AMOUNT UP TO 0.30-0.50. THESE
AMOUNTS SHOULD HAVE NEGLIGIBLE EFFECTS ON RIVERS/STREAMS.
ISOLATED SHOWERS ARE ALSO POSSIBLE FRI AFTERNOON...BUT
AGAIN...LIMITING FACTORS SUCH AS SCARCE MOISTURE AVAILABILITY AND
FAST MOVEMENT SHOULD KEEP ANY AMOUNTS UNDER 0.10-0.25.
NEXT THREAT FOR SHOWERS APPEARS TO BE LATE SAT NIGHT INTO
SUNDAY...WITH EXPECTED COVERAGE TO REMAIN SCATTERED...AND THUS
LIMITED HYDROLOGICAL IMPACTS.
BOTTOM LINE...NO REAL HYDRO PROBLEMS ARE EXPECTED THROUGH THE PERIOD.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI.
NY...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI.
MA...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI.
VT...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI.
&&
SYNOPSIS...FRUGIS
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...BGM
AVIATION...HWJIV
HYDROLOGY...HWJIV
FIRE WX...HWJIV
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 21, 2:00 PM EST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
300 PM EDT THU JUN 21 2007
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-221100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
300 PM EDT THU JUN 21 2007
...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AHEAD OF A TROUGH OF
LOW PRESSURE. WHILE THE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE...THEY MAY PRODUCE SMALL HAIL.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND AGAIN ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND
WESTERN NEW ENGLAND PRIOR TO 10 PM. PLEASE SEND REPORTS OF LARGE
HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN
EXCESS OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER
LINES...LARGE TREE LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE
WEB PAGE...NYSPIN ...OR THE 1 800 SPOTTER NUMBERS.
TAW
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jun 21, 4:15 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EDT THU JUN 21 2007
NYZ032-033-082-212145-
HAMILTON NY-NORTHERN HERKIMER NY-NORTHERN FULTON NY-
515 PM EDT THU JUN 21 2007
...A STRONG THUNDERSTORM IN HAMILTON...HERKIMER AND FULTON
COUNTIES...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR NOBLEBORO...OR ABOUT 13 MILES
NORTHEAST OF HINCKLEY...AND MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WILMURT CORNERS...
WILMURT...SHAKER PLACE...POWLEY PLACE...OREGON...MOREHOUSEVILLE...
KNAPPVILLE...CLOCKMILL CORNERS...CANADA LAKE...AVERYS PLACE...
ARIETTA...HOFFMEISTER AND MOUNTAIN HOME.
RAINFALL AMOUNT WITH THIS STORM WILL BE AROUND A QUARTER OF AN INCH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 10 PM.
HWJIV
Special weather statement, Jun 21, 4:21 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
521 PM EDT THU JUN 21 2007
NYZ053-060-061-212200-
EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-WESTERN RENSSELAER NY-
521 PM EDT THU JUN 21 2007
...A STRONG THUNDERSTORM IN NORTHERN COLUMBIA AND SOUTHWESTERN
RENSSELAER COUNTIES...
AT 518 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES SOUTHWEST
OF CASTLETON-ON-HUDSON...OR ABOUT 10 MILES SOUTH OF DELMAR...AND
MOVING SOUTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
VALATIE...KINDERHOOK AND 8 MILES SOUTHWEST OF NASSAU BY 535 PM...
CHATHAM BY 545 PM...
AUSTERLITZ BY 555 PM...
WASULA/FRUGIS
Special weather statement, Jun 21, 4:34 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT THU JUN 21 2007
NYZ032-038-212200-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
534 PM EDT THU JUN 21 2007
...A STRONG THUNDERSTORM IN HERKIMER COUNTY...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS
STORM WAS LOCATED NEAR WEST WINFIELD...OR ABOUT 12 MILES SOUTHWEST OF
ILION...AND MOVING SOUTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHWEST OF SOUTH COLUMBIA AND 7 MILES SOUTHWEST OF SCHUYLER
CORNERS BY 540 PM EDT
7 MILES SOUTHWEST OF CULLEN BY 545 PM EDT
WARREN BY 550 PM EDT
RAINFALL WITH THIS STORM WILL BE AROUND A QUARTER OF AN INCH THROUGH
600 PM.
HWJIV
Special weather statement, Jun 21, 4:49 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
549 PM EDT THU JUN 21 2007
NYZ043-084-VTZ013-212215-
BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
549 PM EDT THU JUN 21 2007
...A STRONG THUNDERSTORM IN BENNINGTON AND WASHINGTON COUNTIES...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 40 MPH AND HALF INCH
HAIL. EARLIER...A TRAINED WEATHER SPOTTER REPORTED HAIL UP TO HALF
AN INCH IN DIAMETER WITH THIS STORM.
THIS STORM WAS LOCATED NEAR HARTFORD...OR ABOUT 11
MILES EAST OF HUDSON FALLS...AND MOVING SOUTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
DORSET...MANCHESTER CENTER AND 6 MILES NORTH OF MANCHESTER BY 615 PM
EDT
RAINFALL WITH THIS STORM WILL REACH A QUARTER TO LOCALLY HALF AN
INCH THROUGH 620 PM...AND COULD CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 21, 5:24 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
624 PM EDT THU JUN 21 2007
NYZ038-212300-
SOUTHERN HERKIMER NY-
624 PM EDT THU JUN 21 2007
...A STRONG THUNDERSTORM IN HERKIMER COUNTY...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL. THIS STORM
HAS HAD A HISTORY OF PRODUCING PENNY SIZE HAIL NEAR UTICA EARLIER
THIS EVENING. THE STORM WAS LOCATED NEAR MOHAWK...OR ABOUT OVER
HERKIMER...AND MOVING SOUTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
PAINES HOLLOW...SMITH CORNERS...DECK AND WRIGHTS CORNERS BY 630 PM
EDT
CRAMER CORNERS AND INDIAN CASTLE BY 635 PM EDT
STARKVILLE...WILLSE FOUR CORNERS...VAN HORNESVILLE AND DAVYS CORNERS
BY 640 PM EDT
RAINFALL WITH THIS THUNDERSTORM COULD REACH UP TO HALF AN INCH
THROUGH 700 PM IN A FEW LOCALITIES.
Local storm report, Jun 21, 5:30 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG SHEFFIELD 42.11N 73.35W
06/21/2007 BERKSHIRE MA LAW ENFORCEMENT
TREE AND WIRES DOWN
&&
KOLECIThunderstorm Wind, Berkshire
- When
- June 21, 5:30 PM EST
- Where
- Berkshire County, Great Barrington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.200, -73.370
Trees and wires were reported down due to strong thunderstorm winds in Great Barrington.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, June 21, 20071 death · 1 event
- Tornadoes and Hail in Iowa, June 21, 2007$709,000 · EF0 · 66 events
- Tornado and Flash Flooding in Iowa, June 21 to 23, 2007$1.9 million · EF0 · 42 events
- Tornadoes and Hail in Nebraska, June 21, 2007$724,000 · EF1 · 24 events
- Wildfire in Colorado, June 21, 2007$500,000 · 1 event
- Hail and Damaging Winds in Wisconsin, June 21, 2007$213,000 · 1 in hail · 9 events
- Tornado and Hail in New York, June 21, 2007$10,000 · EF1 · 42 events
- Hail and Damaging Winds in Minnesota, June 21, 2007$69,000 · 1 in hail · 9 events
- Hail and Damaging Winds in South Dakota, June 21, 20074.25 in hail · 35 events
- Hail and Damaging Winds in Pennsylvania, June 21, 2007$15,000 · 1.25 in hail · 20 events
- Hail and Damaging Winds in New York, June 21, 2007$27,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Iowa, June 21, 2007$26,000 · 1 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 37494.